# SDR WX0A2015092872894

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N409NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49574
- Aircraft time: 66,926 hours, 40,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL & L2 DOOR EXIT EMER SIGNS INOPERATIVE.  R & R BATTERY PACK IAW AMM 33-50-00.  OPERATIONS CHECKED GOOD.
